RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 72–75 (Mi dan26450)  

MATHEMATICS

Semigroups whose lattice of subsemigroups has relative complements

L. N. Shevrin

Ural State University, Sverdlovsk

Full text: PDF file (535 kB)

Bibliographic databases:

Document Type: Article
Presented: A. I. Mal'tsev
Received: 10.12.1961

Citation: L. N. Shevrin, “Semigroups whose lattice of subsemigroups has relative complements”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 72–75

Citation in format AMSBIB
\Bibitem{She62}
\by L.~N.~Shevrin
\paper Semigroups whose lattice of subsemigroups has relative complements
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 72--75
\mathnet{http://mi.mathnet.ru/dan26450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0139671}
\zmath{https://zbmath.org/?q=an:0214.03601}


Linking options:
  • http://mi.mathnet.ru/eng/dan26450
  • http://mi.mathnet.ru/eng/dan/v144/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019